# SDR CA180910002

- Difficulty date: September 7, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1521G3
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SER - ETOPS RT ENGINE REPLACEMENT (IMPENDING BYPASS) EVENT NR 2: CS300/SN 55015/AIRPORT: ZRH/STATUS: A/C OOS/24 RT ENG FAULT/IMPENDING BYPASS/01:35 (REF EVENT 51256).  RT ENGINE TO BE REPLACED NEW ADVISE TIME 11TH AT 12:00 ENGINE S/N: P735973. (TC# 20180910002)
